# SDR AALA960045

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

MEX - FLT 2087 - DURING DESCENT INTO MEX, FUEL HEAT APPLIED PER PROCEDURES.  UPON LEVEL OFF WHEN POWER LEVERS INCREASED, NOTED NR 3 ENGINE HAD EXPERIENCED FLAME-OUT.  ATTEMPTED NR 3 ENGINE RESTART.  ACCOMPLISHED ENGINE SHUT-DOWN PROCEDURE AND AIRCRAFT PROCEEDED TO MEX, LANDING WITHOUT INCIDENT.  REPLACED NR 3 ENGINE FUEL PUMP AND FUEL CONTROL.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
